# SDR AMTA200600369

- Difficulty date: June 1, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT METAL FLOOR PANEL 120DF HAS SURFACE CORROSION, NUMEROUS AREAS MARKED ON BOTTOM OF PANEL.  BLENDED MARKED AREAS ON BOTTOM OF PANEL, PANEL 120DF L=114 INCHES, W=46 INCHES.  AREAS REWORKED 41 SQ INCHES.  MAX ALLOWED 1641.6 SQ INCHES WITHIN LIGHTS IAW SRM.  (K)
